# SDR SWAA2023102098717

- Difficulty date: September 9, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 312 TO STA 328 LBL 48 AT FWD GALLEY AREA 2023-577779<[01] REPLACED WEB LOCATED BTW BS312 TO BS328 LBL48 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB LOCATED BTW BS312 TO BS328 LBL48 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV. -   SEE INDIVIDUAL SIGN-OFF BELOW.AS RII JOB COMPLETED.
